Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gorenstein algebras and the Cayley-Bacharach theorem


Authors: E. D. Davis, A. V. Geramita and F. Orecchia
Journal: Proc. Amer. Math. Soc. 93 (1985), 593-597
MSC: Primary 14M05; Secondary 13H10, 14M10
DOI: https://doi.org/10.1090/S0002-9939-1985-0776185-6
MathSciNet review: 776185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is an examination of the connection between the classical Cayley-Bacharach theorem for complete intersections in $ {{\mathbf{P}}^2}$ and properties of graded Gorenstein algebras.


References [Enhancements On Off] (What's this?)

  • [AG] Y. Aoyama and S. Goto, On the type of graded Cohen-Macaulay rings, J. Math. Kyoto Univ. 15 (1975), 19-23. MR 0364229 (51:484)
  • [DM] E. Davis and P. Maroscia, Complete intersections in $ {{\mathbf{P}}^2}$, Proc. Conf. on Complete Intersections (Acireale, June 1983), Lecture Notes in Math., (in press).
  • [G] W. Gröbner, Über Irreduzibel Ideale in Kommutativen Ringen, Math. Ann. 110 (1934), 197-222.
  • [HK] J. Herzog and E. Kunz, Der Kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Math, Vol. 238, Springer-Verlag, Berlin, Heidelberg and New York, 1967. MR 0412177 (54:304)
  • [K] I. Kaplansky, Commutative rings, Allyn & Bacon, Boston, Mass., 1970. MR 0254021 (40:7234)
  • [N] M. Nagata, Local rings, Tracts in Pure and Appl. Math., No. 13, Interscience, New York and London, 1962. MR 0155856 (27:5790)
  • [O] F. Orecchia, Points in generic position and the conductor of curves with ordinary singularities, J. London Math. Soc. (2) 24 (1981), 85-96. MR 623673 (82j:14024)
  • [PS] C. Peskine and L. Szpiro, Liaison des variétés algébriques. I, Invent. Math. 26 (1974), 271-302. MR 0364271 (51:526)
  • [SR] J. G. Semple and L. Roth, Introduction to algebraic geometry, Clarendon Press, Oxford, 1949. MR 0034048 (11:535d)
  • [S] R. Stanley, Hilbert functions of graded algebras, Adv. in Math. 28 (1978), 57-83. MR 0485835 (58:5637)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M05, 13H10, 14M10

Retrieve articles in all journals with MSC: 14M05, 13H10, 14M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0776185-6
Keywords: Arithmetically Cohen-Macaulay subschemes of $ {{\mathbf{P}}^n}$, Gorenstein, Cohen-Macaulay type, Cayley-Bacharach, Hilbert function, algebraic liaison, conductor
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society